# SDR UIEA2025073001071

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 102,397 hours, 17,216 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Software
- Condition: Faulted
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L NAV WON'T ENGAGE.  RELOADED ALL ASSOCIATED SOFTWARE INTO BOTH LT & RT FMC IAW AMM 34-61-00.  ALL GROUND TEST PASSED.  VERIFIED ALL SOFTWARE CORRECT CONFIG.
